Non-steroidal anti-inflammatory drug induced injury to the small intestine.
Аннотация
Non-steroidal anti-inflammatory drug (NSAIDs) induced enteropathy represents an important complication of one of the most commonly used drugs worldwide. Due to previous diagnostics difficulties the real prevalence of this disease was underestimated for a long time. The pathogenesis of NSAID-enteropathy is more multifactorial and complex than formerly assumed but has still not been fully uncovered. A combination of the local and systemic effect plays an important role in pathogenesis. Thanks to novel enteroscopy methods (wireless capsule endoscopy, double balloon enteroscopy), small bowel lesions are described in a substantial section of NSAID users although most are clinically asymptomatic. The other non-invasive tests (small bowel permeability, faecal calprotectin, scintigraphy using faecal excretion of 111-indium-labelled leukocytes etc.) proposed for diagnostics are not generally used in clinical practice, mainly because of their non-specificity. Despite intensive research into possible treatment, the main measure for patients with NSAID-enteropathy is still withdrawal of NSAIDs. Double balloon enteroscopy plays an important role in the treatment of complications (bleeding, strictures).
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.